Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47524
Title: An action of the Hecke monoid on rational modules for the Borel subgroup of a quantised general linear group
Authors: Santana, Ana Paula 
Yudin, Ivan 
Issue Date: 2017
Publisher: Elsevier
Project: UID/MAT/00324/2013 
IF/00016/2013 
Serial title, monograph or event: Journal of Algebra
Volume: 475
URI: http://hdl.handle.net/10316/47524
ISSN: 0021-8693
DOI: 10.1016/j.jalgebra.2016.07.004
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
heckesubmit5.pdfpost-print450.17 kBAdobe PDFView/Open
Show full item record

Page view(s) 10

795
checked on Jun 3, 2020

Download(s)

61
checked on Jun 3, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons